Tobramycin and dexamethasone and Rash support group
A support group for people who take Tobramycin And Dexamethasone and have Rash.
Why the group:
- focused: only for people who take Tobramycin And Dexamethasone and have Rash
- anonymous: only your email is needed
- secure: transmission and data storage encrypted by the same standards used by banks
- no risk: can be quit anytime by just one click
- I have been onAlmodipine for several years. The most recent refill of the drug was made by a different pharm company. A few days into the refill, I developed a severe dark red skin rash and a blister that was 3 inches long and 1inch wide. I went to the ER and was hospitalized overnight. I...
- Hi my dad is taking Carvedilol, along with several other medications after a recent heart attack. He has had a skin rash/hives for a couple weeks and it is driving him absolutely up the wall. I wish we could figure out which med is causing this. Doc has had him off the lasix for a few days, but...
- I started taking potassium citrate for Utica acid kidney stones. I walk 6 miles a day and the weather has been hot and humid I started developing a rash on my abdomen and thighs. I don’t know if it’s a heat rash or a rash caused by the potassium citrate. Anyone have this experience?
- My name is Jackie. I took ciprofloxacin for ten days.
Related support groups
- Support group for people who have Rash (719 members)
- Support group for people who take Tobramycin And Dexamethasone
Related eHealthMe study
Analysis tools (to study 526 million drug outcomes from FDA)
- Check symptoms - identify the cause of a symptom: from a drug or from a condition?
- Check drugs - find out common side effects or drug interactions of my drugs.
- Compare drugs - compare the side effects and efficacy of multiple drugs side by side.